# SDR YENA20160418349

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 3554
- Aircraft time: 30,936 hours, 10,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT WING T/E TOP SKIN OF RIB 15, UNDER ATTACH POINT FOR GLASS CLOTH SEAL PLATE.  REPAIRED ECA16-287-01 AND REO L19816RI.
